Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 30–49 (Mi cheb127)  

This article is cited in 2 scientific papers (total in 2 papers)

The occurrence problem in a cyclic subgroup in Artin groups with a tree structure

V. N. Bezverkhniĭ, O. Yu. Karpova

Tula State Pedagogical University

Full text: PDF file (416 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.4
MSC: Primary 20F36; Secondary 20F10
Received: 13.10.2008

Citation: V. N. Bezverkhniǐ, O. Yu. Karpova, “The occurrence problem in a cyclic subgroup in Artin groups with a tree structure”, Chebyshevskii Sb., 9:1 (2008), 30–49

Citation in format AMSBIB
\Bibitem{BezKar08}
\by V.~N.~Bezverkhni{\v\i}, O.~Yu.~Karpova
\paper The occurrence problem in a cyclic subgroup in Artin groups with a tree structure
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 30--49
\mathnet{http://mi.mathnet.ru/cheb127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894379}


Linking options:
  • http://mi.mathnet.ru/eng/cheb127
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Platonova, “O strukture tsentralizatora elementov edinichnoi slogovoi dliny v gruppakh Artina s drevesnoi strukturoi”, Chebyshevskii sb., 11:2 (2010), 73–84  mathnet  mathscinet
    2. O. Yu. Platonova, “Problema peresecheniya tsiklicheskikh podgrupp v gruppakh Artina s drevesnoi strukturoi”, Chebyshevskii sb., 11:2 (2010), 85–96  mathnet  mathscinet
  • Number of views:
    This page:161
    Full text:70
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022